# SDR P5CA2016051000101

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 65,707 hours, 10,854 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Vertical To Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE DOUBLER AT THE FUSELAGE AND VERTICAL STABILIZER ATTACH FITTING RT RADIUS UPPER LOBE DOUBLER FOUND CRACK APPROXIMATELY 80MM LONGERON STABILIZER 2403-2524.  RT UPPER LOBE DOUBLER AT THE FUSELAGE AND VERTICAL STABILIZER ATTACH FITTING AREA IS REPAIRED IAW GO NO 4453A224-CS, PART 2, REV 4.  POST MONITORING INSPECTION IS REQUIRED AS PER GO NO 4453A224-CS, PART 3, REV 4.
